# SDR GTIA2018042702615

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 4,942 hours, 2,215 cycles
- Engine: PW1127GJM
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT,  GVI OF THE NR 2 ENGINE FOUND FUEL LEAKING FROM LPC STATOR VANE ACTUATOR.  TORQUED A LOOSE B-NUT ON FUEL SUPPLY LINE IAW AMM 75-31-01.
